# SDR DALA2025050103378

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N433DX
- Make and model: Airbus A330-941
- Aircraft serial: 2082
- Aircraft time: 1,671 hours, 197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3433 FAP INDICATED CHECK PRESSURE FOR DOOR 1R. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. (7224030)
